Binomial Thue's equation over function fields
Compositio Mathematica, Tome 73 (1990) no. 2, pp. 189-197
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__73_2_189_0,
author = {Mueller, Julia},
title = {Binomial {Thue's} equation over function fields},
journal = {Compositio Mathematica},
pages = {189--197},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {73},
number = {2},
mrnumber = {1046737},
zbl = {0697.10015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__73_2_189_0/}
}
Mueller, Julia. Binomial Thue's equation over function fields. Compositio Mathematica, Tome 73 (1990) no. 2, pp. 189-197. http://geodesic.mathdoc.fr/item/CM_1990__73_2_189_0/